# SDR DALA1105309862

- Difficulty date: January 23, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N771NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47769
- Aircraft time: 74,759 hours, 72,289 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SLIDE PACK AT DOOR 1L FELL OUT OF BUSTLE DURING TAKEOFF.  MX IN MSP REINSTALLED AND SECURED THE SLIDE.
